• question-icon

    What causes tremors and swallowing difficulty while on Latuda, Divalproex and Zolpidem?

default
Posted on Tue, 11 Jul 2017 in Bipolar Disorder
Question: I am currently taking 80 mg Latuda, 500 mg divalproex and 10 mg zolpidem. I have been diagnosed as bipolar. For several weeks I have been very shaky and now have difficulties swallowing food without gagging. I am 52 years old also been diagnosed with COPD. I have been on these meds for 3 mos and gained 20 pounds. Do you have any thoughts?
doctor
Answered by Dr. Seikhoo Bishnoi 1 hour later
Brief Answer:
Latuda could be the reason of shakiness.

Detailed Answer:
Hi, thanks for asking from healthcaremagic.com

I can understand your concern. You are on Latuda 80 mg and though Latuda is a second generation antipsychotic drug still in some individuals the drug is known to result EPS like tremors. This could be the reason of shakiness you are having. Divalproex in high dose might lead to shakiness but you are on 500 mg dose only which is not a high dose so this is not the reason of shakiness you are having.

You can talk with your psychiatrist for that shakiness and drugs like Trihexyphenidyl could help to reduce the shakiness. This is not a serious thing.

Thanks and Take Care
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Seikhoo Bishnoi

Psychiatrist

Practicing since :2007

Answered : 5181 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Trihexyphenidyl

doctor1 MD

Sir, I am a Chartered Accountant from M.P. My wife Shraddha is patient of Bipolar Disorder. • 28 year old female • Known case of Bipolar disorder...

doctor1 MD

I have Parkinson . I cannot walk and can barely talk. my balance is bad. any suggestions to make life better

doctor1 MD

Hi sir I have tremmors with writers cramp. Am taking proponolol40mg oD. Tremmors controled for few hours and again started .but idont have big...

doctor1 MD

Dear doctor - wanted to check with you about trifuoperazine and procyclodine combination. Does procyclodine prevent the eps caused by...

doctor1 MD

My wife is Schizophrenia patient from 1993 June.She has been under medication.First year for one year she got ECT Current treatment carried out by...

doctor1 MD

Hello doc...My brother is dignosed with schizophrenia ,just want to know the best counselling for him in delhi,and also want to know that the...

Get personalised answers from verified doctor in minutes across 80+ specialties

122 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Seikhoo Bishnoi
  • Q - Sight problem. Taking pregabalin for fibromyalgia. Should I stop...

  • Q - Found mucus and pus cell in stool test. Suggested to go for colonoscopy...

  • Q - Suffering from erectile dysfunction. Taking paroxetine and sustimax....

  • Q - On medication for clinical depression. What diet should I take to reduce...

  • Q - Alcoholic, suffering from OCD, depression, suffered seizure. Prescribed...

  • Q - Trying to quit tobacco. What should I do for this?

  • Q - Taking clozazepam. Safe and easy method to stop taking this medicine?

  • Q - Taking fluoxidine, lectopam. Feeling weak, anxiety, nervous and chest...

  • Q - Aderall induced psychosis. How long will the effects last?

  • Q - Started getting panic attack after taking mucinex dm. Cause for concern?

backtotop2